# SDR CLCA201402140001

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N987AR
- Make and model: Doug MD-11F
- Aircraft serial: 48427
- Engine: Ge CF680C2D1F
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DISCREPANCY, 10 MINUTES AFTER TAKEOFF, OIL QTY ENG NR 2 DROPPED TO ZERO, ENG SHUTDOWN IN FLIGHT WAS PERFORMED.  FOUND OIL INLET LINE BEHIND LUBE & SCAVENGE PUMP BACKED OFF AT B NUT.  SECURED OIL INLET LINE IAW AMM 79-22-01.  ENG RUN PERFORMED IAW AMM 71-00-00, NO LEAKS NOTED.
